Oscillation of First Order Linear Delay Differential Equation with Variable Coefficients
P. Sowmiya1, G.K. Revathi2, N. Preethi3

1P. Sowmiya, Assistant professor, ShriSakthikailassh Women’s college, Salem (Tamil Nadu), India.
2G.K.Revathi, Assistant Professor , Division of Mathematics, School of advanced sciences, Vellore Institute of Technology, Chennai  (Tamil Nadu), India.
3N. Preethi, Assistant Professor, Sri Krishna College of Engineering and Technology Kuniamuthur, oimbatore  (Tamil Nadu), India.
Manuscript received on 15 August 2019. | Revised Manuscript received on 25 August 2019. | Manuscript published on 30 September 2019. | PP: 1499-1508 | Volume-8 Issue-3 September 2019 | Retrieval Number: C4201098319/2019©BEIESP | DOI: 10.35940/ijrte.C4201.098319
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: In this article the authors established sufficient condition for the oscillation of the first order linear delay differential equation 𝗑'(𝑡) + 𝑝(𝑡)𝗑(𝑡 − 𝑟) = 0   ( * ) where𝑝(𝑡) ∈ 𝑐([𝑡o, ∞), 𝑅+), 𝑅+ = [0, ∞), 𝑟  is a positive constant, with several variable delays. Some interesting examples are provided to illustrate the results.
KEYWORDS: Oscillation, delay differential equation and variable coefficients. AMS Subject Classification 2010: 39A10 and 39A12
Scope of the Article: Delay-Tolerant Networks